Only logged in customers who have purchased this product may leave a review.
Claritin Allergy Sinus Extra Strength 24-Hour Non-Drowsy Caplets
Pack Size: 15 caplets
Each caplet contains loratadine 10 mg and pseudoephedrine 240 mg.
To provide relief from indoor and outdoor allergy symptoms, such as itchy, watery, red, burning eyes; sneezing; runny, itchy nose; sinus and nasal congestion.